# SDR CALA2017092203294

- Difficulty date: September 22, 2017
- Submitted: September 23, 2017
- Operation: Air carrier
- Aircraft: N76519
- Make and model: Boeing 737824
- Aircraft serial: 30132
- Aircraft time: 24,464 hours, 8,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CLOSET AFT EMERGENCY LIGHT LENS MISSING.  REPLACED THE LENS.  OPS CHECKED GOOD.
